RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 10, Number 8  


Ordinary Differential Equations
The normal solvability of the problem of the periodic solutions of a linear differential equation with deviating argument
A. B. Antonevich, V. B. Ryvkin
1347
The integration of the Euler equations of the unperturbed motion of a rotating body
S. A. Babushkin
1354
Tests of the uniqueness of the $O$-curve for $N_2$ in $R^n$
N. A. Bodunov
1366
The hyperbolicity of the neighborhood of a homoclinic point
N. N. Vasil'eva
1375
Attainability of the estimate of the highest exponent in the freezing method in the case $n>2$
Yu. I. Elefteriadi
1379
Conditions for the conjugacy of the solutions of nonlinear ordinary differential equations. I, II
I. T. Kiguradze
1387
A note on the conjugacy of the solutions of higher order differential inequalities and equations with retarded argument
R. G. Koplatadze
1400
The controllability in the small of systems of nonlinear differential equations of optimal regulation
Yu. S. Mitrokhin
1406
The approximate determination of the period of the periodic solution of a certain strongly nonlinear system
N. P. Morozov
1412
A representation of the solutions of systems of linear functional-differential equations of neutral type
V. M. Polischuk
1423
Asymptotic behavior of the solution of certain problems with singular perturbations for systems of linear ordinary differential equations
A. A. Shishkin
1430
On the problem of the relative controllability of systems with deviating argument of neutral type
B. Sh. Shklyar
1443

Partial Differential Equations
The asymptotic solutions of certain systems of partial differential equations
È. I. Grudo
1451
Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. I
M. I. Matiichuk
1463
The global existence of a continuous solution of an initial-boundary value problem for a quasilinear first order equation
M. I. Khazan
1478

Integral Equations and Integral-Differential
The approximate solution of nonlinear singular integral equations by the Newton–Kantorovič method
V. G. Ivanic'kii
1486
An integrodifferential system of equations of reactor kinetics
Yu. A. Kuznetsov, S. F. Morozov
1491
A two-point problem for indefinite integral equations
A. A. Levakov
1504
A method of asymptotic integration of a certain class of integrodifferential equations with a small parameter multiplying the highest derivative
S. D. Milusheva, D. D. Bainov
1509
Averaging of a certain special class of integrodifferential equations
L. V. Sharova
1520

Short Communications
Elliptic operators that depend nonlinearly on a parameter
Yu. Sh. Abramov
1525
Problems of the construction of comparison functions in the theory of the stability of motion
A. S. Galiullin
1527
Hyperbolic equations with multiple characteristics
Z. O. Mel'nik
1530
A qualitative study of a certain system of three differential equations by means of integral surfaces
R. I. Putilova
1533
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019